![]() |
Volumn 67, Issue 24, 2003, Pages
|
Shape effects on scattering in quantum wires with a transverse magnetic field
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ARTICLE;
CALCULATION;
CONDUCTANCE;
ELECTRON TRANSPORT;
LIPPMAN SCHWINGER EQUATION;
MAGNETIC FIELD;
MATHEMATICAL ANALYSIS;
QUANTUM CHEMISTRY;
RADIATION SCATTERING;
THREE DIMENSIONAL IMAGING;
TRANSVERSE MAGNETIC FIELD;
|
EID: 0042529140
PISSN: 10980121
EISSN: 1550235X
Source Type: Journal
DOI: 10.1103/PhysRevB.67.245303 Document Type: Article |
Times cited : (17)
|
References (34)
|